# SDR 2007UALA02015

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 48,997 hours, 18,147 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN OVERHEAD PANEL SEAT 6AB.  *S/D*  REPLACED EMERGENCY LIGHT IN OVERHEAD PANEL AT SEAT 6AB PER MM 33-51-01, PERFORMED OPS CHECK, CHECK OK.
